MAUDE Adverse Event Report: CAREFUSION NON-VENTED GRAVITY BLOOD SET

CAREFUSION NON-VENTED GRAVITY BLOOD SET
Model Number 42081E
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.(b)(4).
 
Event or Problem Description
The customer reported that the micron filter in the gravity non-vented blood set collapsed when administrating blood quickly with a unspecified syringe.The event occurred in the ct (cardiothoracic) or.Received a copy of the customer's medsun report from the fda which states "the filter on the carefusion gravity blood tubing 42081e collapses when using a syringe method to quickly administer blood during cardiac surgery.And the drip chamber is difficult to fill causing air to get into the line if administering blood emergently¿.
 
Event or Problem Description
The customer reported that the micron filter in the gravity non-vented blood set collapsed when administrating blood quickly with a unspecified syringe.The event occurred in the ct (cardiothoracic) or.Although requested, no additional information about the patient, or event provided.Received a copy of the customer's medsun report from the fda which states "the filter on the carefusion gravity blood tubing 42081e collapses when using a syringe method to quickly administer blood during cardiac surgery.And the drip chamber is difficult to fill causing air to get into the line if administering blood emergently¿.

Brand Name
NON-VENTED GRAVITY BLOOD SET
Common Device Name
BLOOD SET
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7887823
Report Number9616066-2018-01712
Device Sequence Number228216
Product Code FPA
UDI-Device Identifier07613203020855
UDI-Public7613203020855
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K882302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42081E
Device Catalogue Number42081E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYRINGE, THERAPY DATE (B)(6) 2018